skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on June 17, 2020

Title: Dirac nodal lines protected against spin-orbit interaction in IrO 2

Authors:
; ; ; ; ; ; ; ; ; ; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1546412
Grant/Contract Number:  
AC02-05CH11231
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review Materials
Additional Journal Information:
Journal Name: Physical Review Materials Journal Volume: 3 Journal Issue: 6; Journal ID: ISSN 2475-9953
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Nelson, J. N., Ruf, J. P., Lee, Y., Zeledon, C., Kawasaki, J. K., Moser, S., Jozwiak, C., Rotenberg, E., Bostwick, A., Schlom, D. G., Shen, K. M., and Moreschini, L. Dirac nodal lines protected against spin-orbit interaction in IrO 2. United States: N. p., 2019. Web. doi:10.1103/PhysRevMaterials.3.064205.
Nelson, J. N., Ruf, J. P., Lee, Y., Zeledon, C., Kawasaki, J. K., Moser, S., Jozwiak, C., Rotenberg, E., Bostwick, A., Schlom, D. G., Shen, K. M., & Moreschini, L. Dirac nodal lines protected against spin-orbit interaction in IrO 2. United States. doi:10.1103/PhysRevMaterials.3.064205.
Nelson, J. N., Ruf, J. P., Lee, Y., Zeledon, C., Kawasaki, J. K., Moser, S., Jozwiak, C., Rotenberg, E., Bostwick, A., Schlom, D. G., Shen, K. M., and Moreschini, L. Tue . "Dirac nodal lines protected against spin-orbit interaction in IrO 2". United States. doi:10.1103/PhysRevMaterials.3.064205.
@article{osti_1546412,
title = {Dirac nodal lines protected against spin-orbit interaction in IrO 2},
author = {Nelson, J. N. and Ruf, J. P. and Lee, Y. and Zeledon, C. and Kawasaki, J. K. and Moser, S. and Jozwiak, C. and Rotenberg, E. and Bostwick, A. and Schlom, D. G. and Shen, K. M. and Moreschini, L.},
abstractNote = {},
doi = {10.1103/PhysRevMaterials.3.064205},
journal = {Physical Review Materials},
number = 6,
volume = 3,
place = {United States},
year = {2019},
month = {6}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on June 17, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Generalized Gradient Approximation Made Simple
journal, October 1996

  • Perdew, John P.; Burke, Kieron; Ernzerhof, Matthias
  • Physical Review Letters, Vol. 77, Issue 18, p. 3865-3868
  • DOI: 10.1103/PhysRevLett.77.3865

QUANTUM ESPRESSO: a modular and open-source software project for quantum simulations of materials
journal, September 2009

  • Giannozzi, Paolo; Baroni, Stefano; Bonini, Nicola
  • Journal of Physics: Condensed Matter, Vol. 21, Issue 39, Article No. 395502
  • DOI: 10.1088/0953-8984/21/39/395502